Cycle advice

Topic created · 5 Posts · 322 Views
  • I’m on 40 mg ED of Tren ace and 500mg a week of test C. I jumped like 5 pounds real quick like in a week when I through the Tren in at 25mg a day. Since then I’ve been sitting at the same weight for 2weeks I recently upped the Tren to 40 ED like 3 days ago. Still sitting at the same weight with no weight gain.

    Any insight or advice as to why I am stuck at the same weight for two weeks? This is my first time on Tren.

  • Not eating enough. 100%

  • Fuck. I really don’t know how I could eat any more but, heard.
    Could estrogen being too high be a crutch? I’m about to make an order through a source here and get some Arimidex. I’m taking .5 of metro eod until I get some. Just started that 3 days ago.

    [quote=“yelruP” pid=‘65929’ dateline=‘1566498548’]
    Not eating enough. 100%
    [/quote]

  • [quote=“Swoleisthegoal” pid=‘65930’ dateline=‘1566498987’]
    Fuck. I really don’t know how I could eat any more but, heard.
    Could estrogen being too high be a crutch? I’m about to make an order through a source here and get some Arimidex. I’m taking .5 of metro eod until I get some. Just started that 3 days ago.

    [quote=“yelruP” pid=‘65929’ dateline=‘1566498548’]
    Not eating enough. 100%
    [/quote]
    [/quote]

    If you’re trying to out on weight/size, your estrogen being a little higher will help that.
    [hr]
    Furthermore, yelruP is correct. If you aren’t putting on any weight, it’s definitely because you aren’t eating enough.

    Also, when I said you want your estrogen a little higher I don’t mean growing tits high or sobbing over a movie eating a pint of ice cream high (although you probably do need the ice cream). Just saying, don’t start taking an AI unless absolutely necessary.

  • clarification

    this is your first time running any oil, not just tren. i’m saying that because based on your previous thread (which was basically the same as this one) you clearly have no idea what to expect.

    so i will reiterate… shits not magic… it takes time. up your calories, but tissue takes time to build.

    as the others said, your estrogen being higher would probably contribute to gaining weight. so you can throw that idea out the window. but letro can crash your estrogen which would hinder growth. not saying that’s what’s going on here… i think you just have unrealistic expectations on what steroids do.

Log in to reply